# SDR SWAA2021112933605

- Difficulty date: October 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TIE CLIP LOCATED BS 277 AND STR10R AT PASSENGER CABIN ; 2021-487784 / [01] REPLACED TIE CLIP LOCATED BS 277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-40-02 AND DRAWING # 141A1110 SHEET 18 REV-.; [02] COMPLETE TASK CERTIFIED RII
